# SDR COMA0760431

- Difficulty date: June 6, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N510CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7802
- Aircraft time: 10,748 hours, 8,761 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5116 - RADAR INOP, TESTED NORMAL ON THE GROUND, AIRCRAFT LANDED SAFELY IN ATL.  PERFORMED SYSTEM RESET, OPS CHECK GOOD.
